RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 2, Pages 297–301 (Mi mz1502)  

This article is cited in 6 scientific papers (total in 6 papers)

Efficiency of numerical integration algorithms related to divisor theory in cyclotomic fields

N. Temirgaliev

Al-Farabi Kazakh National University

Abstract: For function classes with dominant mixed derivative and bounded mixed difference in the metric of $L^q$ ($1<q\le2$), quadrature formulas are constructed so that the following properties are achieved simultaneously: the grid is simple, the algorithm is efficient and close to the optimal algorithm for constructing the grid, and the order of the error on the power scale cannot be further improved. The case $q=2$ was studied earlier.

DOI: https://doi.org/10.4213/mzm1502

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:2, 242–245

Bibliographic databases:

UDC: 519.644
Received: 03.08.1994

Citation: N. Temirgaliev, “Efficiency of numerical integration algorithms related to divisor theory in cyclotomic fields”, Mat. Zametki, 61:2 (1997), 297–301; Math. Notes, 61:2 (1997), 242–245

Citation in format AMSBIB
\Bibitem{Tem97}
\by N.~Temirgaliev
\paper Efficiency of numerical integration algorithms related to divisor theory in cyclotomic fields
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 2
\pages 297--301
\mathnet{http://mi.mathnet.ru/mz1502}
\crossref{https://doi.org/10.4213/mzm1502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619951}
\zmath{https://zbmath.org/?q=an:0912.65010}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 2
\pages 242--245
\crossref{https://doi.org/10.1007/BF02355734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XM39800027}


Linking options:
  • http://mi.mathnet.ru/eng/mz1502
  • https://doi.org/10.4213/mzm1502
  • http://mi.mathnet.ru/eng/mz/v61/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Nursultanov, N. T. Tleukhanova, “Approximate computation of integrals for functions in $W_p^\alpha[0,1]^n$”, Russian Math. Surveys, 55:6 (2000), 1165–1167  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. M. Kovaleva, “Vosstanovlenie i integrirovanie funktsii iz anizotropnogo klassa Korobova”, Sib. zhurn. vychisl. matem., 5:3 (2002), 255–266  mathnet  zmath
    3. E. D. Nursultanov, N. T. Tleukhanova, “Quadrature formulae for classes of functions of low smoothness”, Sb. Math., 194:10 (2003), 1559–1584  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Temirgaliev, N, “General algorithm for the numerical integration of periodic functions of several variables”, Doklady Mathematics, 76:2 (2007), 681  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    5. A. Zh. Zhubanysheva, N. Temirgaliev, Zh. N. Temirgalieva, “Application of divisor theory to the construction of tables of optimal coefficients for quadrature formulas”, Comput. Math. Math. Phys., 49:1 (2009), 12–22  mathnet  crossref  mathscinet  isi  elib
    6. E. A. Bailov, M. B. Sikhov, N. Temirgaliev, “General algorithm for the numerical integration of functions of several variables”, Comput. Math. Math. Phys., 54:7 (2014), 1061–1078  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:298
    Full text:85
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019